Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Perimenopausal, bleeding continuously, painful injection?

Dear Doc: I am 47 years old and peri-menopausal. I have been bleeding for some 23 days until my gynae told me to take 5-4-3-2-1 regimen of contraceptives. The bleeding stopped and returned just as heavily three days later. I returned to my doc and he injected the uterus and took a specimen for testing. He said the bleeding would stop after a couple days. What was that (painful) injection? He says if I continue to bleed after 4 or 5 days, I should return to see him. This is the 3rd day since the injection and I am still bleeding, so I am watching it. I would be grateful for your answer.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

The doctor had taken a biopsy of the endometrium / cervix for the changes. All perimenopausal bleed need to be investigated thoroughly for early changes of cancer. I am not trying to scare you but a protocol / reason to biopsy it.

Please see the doctor again, it is the time to control it as it can lead to anemia and bone health as well.

Good health.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor